# SDR AALA202112282346

- Difficulty date: December 22, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A300*
- Aircraft serial: 6940
- Aircraft time: 17,908 hours, 6,821 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR STUCK. **SUPPLEMENTAL REPORT FOR AALA202112232346: ADJUSTED DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
